# SDR ABXA9701414

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Fitting
- Part number: 991224367
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT PYLON BULKHEAD INBOARD FITTING CRACKED STA 965.  INBOARD CORNER CRACKED.  REPLACED FITTING, IAW DC-9 SRM.
